# SDR O9IA201905315431

- Difficulty date: May 31, 2019
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 426
- Aircraft time: 15,667 hours, 12,931 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE.  TOP OF CLIMB, 20 MINS INTO FLT,   PERSONNEL IN THE AFT SEAT NOTED AN ACRID SMELL IN CABIN.  ABORTED MISSION & RETURNED TO DEPARTURE UNEVENTFULLY.   CREW STATED THAT SMELL WAS ACRID, BUT UNABLE TO DETERMINE ELECTRICAL OR HEAT RELATED. FLT CREW STATED HAD A FAINT SMELL OF SOMETHING AFTER BEING ALERTED BY THE MED CREW IN REAR OF AIRCRAFT.   ELECTRICAL SYSTEMS WERE RUN FOR APPROX 15 MINS FOR ANY ELECTRICAL FAILURES. SYSTEMS CHECKED, NO ELECTRICAL FAULTS WERE NOTED.  MAINT RAN AIRCRAFT WITH INTERIOR REMOVED AT FULL POWER FOR 5 MINS, THEN 75% POWER FOR 10 MINS  CHECKED FOR BLEED AIR ISSUES. DONE WITH NAC HEAT & WING/STAB HEAT ON. NO NOTED ACRID SMELLS. AIRCRAFT RETURNED TO SERVICE & MAINTENANCE CHECK FLT PERFORMED FOR 45 MINUTES. NO SMELLS OF ANY ACRID NATURE PRESENT. ONLY SMELLS WERE NORMAL HOT DUCTING WITH HEAT TURNED UP & WING/STAB HEAT ON, AT TOP OF CLIMB. FLT CREW CONFIRMED THIS WAS LIKE THE FAINT SMELL WHEN ALERTED BY MED CREW.  AIRCRAFT MAINTENANCE CHECK FLT CLEARED & AIRCRAFT WAS RETURNED TO SERVICE. NO BLEED AIR OR ELECTRICAL ISSUES ARE PRESENT WITH THE AIRCRAFT.
